MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,FG TOUCH, 300, L

Medline Industries, LP MEDLINE; GLOVE,EXAM,NITRILE,FG TOUCH, 300, L
Catalog Number FG3003
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "these gloves rip easily while putting them on.".
 
Additional Manufacturer Narrative
The customer reported many reports from staff who had been using fitguard non-sterile gloves and stated that the gloves rip easily while putting them on; no injury was reported.The account provided one unopened box, and thirteen gloves were subjected to visual inspection, dimensional inspection, grip testing, and donning/doffing evaluation; no abnormalities were observed during visual inspection, grip testing, or donning/doffing evaluation, but dimensional testing found that twelve of the thirteen gloves measured 0.07¿0.09 mm, below the minimum palm thickness requirement specified in astm d6319.Based on the complaint details and investigation, medline confirmed the reported issue.Further investigation determined that the complaint is associated with a vendor product issue, as the evaluated gloves did not meet the specified palm thickness requirements.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,EXAM,NITRILE,FG TOUCH, 300, L
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
michael mazeska
MDR Report Key50667090
Report Number1417592-2026-33547
Device Sequence Number10152972
Product Code LZA
UDI-Device Identifier10888277362758
UDI-Public10888277362758
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051378
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberFG3003
Device Lot NumberZIM508132792
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer06/16/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown